# SDR A6WA201040368

- Difficulty date: May 23, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, WEB HAS INDICATED CRACK BETWEEN RBL9 AND RBL18.  REPAIRED FS 559 CRACK BETWEEN RBL9 AND RBL18 BY INCORPORATION OR REO 601R-53-41-260, REV D AND 601R-53-41-609, REV B.  DEVIATION E ON LT AND RT SIDES BETWEEN RBL 27 AND LBL 27.
